Prostatic cancer with rhabdomyolysis resulting from LH-RH agonist administration

I. Morita, S. Kaji, Katsunori Tatsugami, T. Sumii

Research output: Contribution to journalArticle

Abstract

An 86-year-old patient with advanced prostatic cancer who was treated with LH-RH agonist (Leuplin 3.75 mg) developed fever, malaise, fatigability and anuria 13 days after the treatment. Rhabdomyolysis was suggested by laboratory data (GOT, LDH, Mb, Aldolase, CPK). There was no predisposing factor other than LH-RH agonist as the cause of drug-induced rhabdomyolysis.

Original languageEnglish
Pages (from-to)149-151
Number of pages3
JournalIRYO - Japanese Journal of National Medical Services
Volume50
Issue number2
Publication statusPublished - Jan 1 1996

Fingerprint

Rhabdomyolysis
Gonadotropin-Releasing Hormone
Prostatic Neoplasms
Anuria
Fructose-Bisphosphate Aldolase
Causality
Fever
Pharmaceutical Preparations
Therapeutics

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Cite this

Prostatic cancer with rhabdomyolysis resulting from LH-RH agonist administration. / Morita, I.; Kaji, S.; Tatsugami, Katsunori; Sumii, T.

In: IRYO - Japanese Journal of National Medical Services, Vol. 50, No. 2, 01.01.1996, p. 149-151.

Research output: Contribution to journalArticle

@article{746f3d0c25ad4053b181c20aa67740bf,
title = "Prostatic cancer with rhabdomyolysis resulting from LH-RH agonist administration",
abstract = "An 86-year-old patient with advanced prostatic cancer who was treated with LH-RH agonist (Leuplin 3.75 mg) developed fever, malaise, fatigability and anuria 13 days after the treatment. Rhabdomyolysis was suggested by laboratory data (GOT, LDH, Mb, Aldolase, CPK). There was no predisposing factor other than LH-RH agonist as the cause of drug-induced rhabdomyolysis.",
author = "I. Morita and S. Kaji and Katsunori Tatsugami and T. Sumii",
year = "1996",
month = "1",
day = "1",
language = "English",
volume = "50",
pages = "149--151",
journal = "IRYO - Japanese Journal of National Medical Services",
issn = "0021-1699",
publisher = "Japanese Society of National Medical Services",
number = "2",

}

TY - JOUR

T1 - Prostatic cancer with rhabdomyolysis resulting from LH-RH agonist administration

AU - Morita, I.

AU - Kaji, S.

AU - Tatsugami, Katsunori

AU - Sumii, T.

PY - 1996/1/1

Y1 - 1996/1/1

N2 - An 86-year-old patient with advanced prostatic cancer who was treated with LH-RH agonist (Leuplin 3.75 mg) developed fever, malaise, fatigability and anuria 13 days after the treatment. Rhabdomyolysis was suggested by laboratory data (GOT, LDH, Mb, Aldolase, CPK). There was no predisposing factor other than LH-RH agonist as the cause of drug-induced rhabdomyolysis.

AB - An 86-year-old patient with advanced prostatic cancer who was treated with LH-RH agonist (Leuplin 3.75 mg) developed fever, malaise, fatigability and anuria 13 days after the treatment. Rhabdomyolysis was suggested by laboratory data (GOT, LDH, Mb, Aldolase, CPK). There was no predisposing factor other than LH-RH agonist as the cause of drug-induced rhabdomyolysis.

UR - http://www.scopus.com/inward/record.url?scp=0029925033&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0029925033&partnerID=8YFLogxK

M3 - Article

VL - 50

SP - 149

EP - 151

JO - IRYO - Japanese Journal of National Medical Services

JF - IRYO - Japanese Journal of National Medical Services

SN - 0021-1699

IS - 2

ER -